# SDR RAIA970706

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Right
- Part time: 11,509 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 7101 - STL - RIGHT ENGINE DID NOT ACHIEVE TAKEOFF TORQUE.  MAINTENANCE REPLACED RIGHT ENGINE DUE TO HOT SECTION AND COMPRESSOR DEGRADATION.  (M)
